American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
American Journal of Applied Mathematics and Statistics. 2019, 7(3), 93-100
DOI: 10.12691/ajams-7-3-2
Open AccessArticle

Iterative Method for Approximating a Common Fixed Point for Family of Multivalued Nonself Mappings in Uniformly Convex Hyperbolic Spaces

Mollalgn Haile Takele1, and B. Krishna Reddy2

1Department of Mathematics, College of Science, Bahir Dar University, Ethiopia

2Department of Mathematics, University College of Science, Osmania University, India

Pub. Date: April 10, 2019

Cite this paper:
Mollalgn Haile Takele and B. Krishna Reddy. Iterative Method for Approximating a Common Fixed Point for Family of Multivalued Nonself Mappings in Uniformly Convex Hyperbolic Spaces. American Journal of Applied Mathematics and Statistics. 2019; 7(3):93-100. doi: 10.12691/ajams-7-3-2


In this paper, authors constructed Mann type of iterative method for the finite family of multi valued, nonself and nonexpansive mappings in a uniformly convex hyperbolic space. Authors proved strong convergence theorems of the iterative method, which approximates a common fixed point for the family single valued and multi valued nonexpansive mappings in a complete uniformly convex hyperbolic space which is more general than a complete CAT(0) space and a uniformly convex Banach space. The results in this work extended many results in the literature.

fixed point nonself mapping nonexpansive mapping multi valued mapping mann type iterative method uniformly convex metric space hyperbolic space

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit


[1]  Dhompongsa. S, Kirk. W.A, Panyanak.B., Nonexpansive set-valued mappings in metric and Banach spaces, J.Nonlinear Convex Anal. 8 (2007) 35-45.
[2]  Imdad.M, Dashputre.S., Fixed point approximation of Picard normal S-iteration process for generalized nonexpansive mappings in hyperbolic spaces, Math Sci. 10 (2016) 131-138.
[3]  Khan. A.R, Fukhar-Ud-Din. H, Khan. M.A., An implicit algorithm for two finite families of nonexpansive maps in hyperbolic spaces., Fixed Point Theory Appl. 2012 (2012) 54.
[4]  Kirk.W.A., Geodesic geometry and fixed point theory I. In Seminar of Mathematical Analysis, Univ. Sevilla Secr. Publ., Sev. 64 (2003) 195-225.
[5]  Kirk.W.A., Geodesic geometry and fixed point theory II. In International Conference on Fixed Point Theory and Applications, Yokohama Publ., Yokohama. (2004) 113-142.
[6]  Leustean.L., Nonexpansive iterations in uniformly convex W-hyperbolic spaces. In: Leizarowitz A, Mordukhovich BS, Shafrir I, Zaslavski A(eds.) Contemp Math Am, Nonlinear Analysis and Optimization I: Nonlinear Analysis Math Soc AMS, Contemp Math Am Math Soc AMS. 513 (2010) 193-209 .
[7]  Takahashi.W.A., A convexity in metric space and nonexpansive mappings, I. Kodai Math. Sem. Rep. 22 (1970) 142-149.
[8]  Tufa. A.R, Zegeye. H, Thuto.M., Convergence Theorems for Non-self Mappings in CAT(0)Spaces, Numer. Funct. Anal. Optim. 38 (2017) 705-722.
[9]  Ustean.LIE., A quadratic rate of asymptotic regularity for CAT(0)-spaces, Math. Anal. Appl. 325 (2007) 386-399.
[10]  Wan.Li-Li., Demiclosed principle and convergence theorems for total asymptotically nonexpansive nonself mappings in hyperbolic spaces, Fixed Point Theory Appl. 2015 (2015).
[11]  Abkar.A, Eslamian.M., Fixed point theorems for Suzuki generalized non-expansive multivalued mappings in Banach Space, Fixed Point Theory Appl. 2010 (2010) 10 pages.
[12]  Kuratowski. K., Topology, Academic press, 1966.
[13]  Kohlenbach. U., Some logical metathorems with applications in functional analysis, Trans. Am. Math. Soc. 357 (2005) 89-128.
[14]  Bridson.M.R, Haefliger.A., Metric Spaces of Non-positive Curvature, Springer, Berlin, germany, 1999.
[15]  Goebel.K, Kirk. W.A., Iteration processes for nonexpansive mappings. In: Singh, S.P., Thomeier, S., Watson, B. (eds) Topological Methods in Nonlinear Functional Analysis (Toronto, 1982), pp. 115-123. Contemporary Mathematics, vol 21., Amer- ican Mathematical Society, New York, 1983.
[16]  Goebel.K, Rreich.S., Uniformly Convexity, Hyperbolic Geometry, and Nonexpansive Mappings, Marcel Dekker Inc, New York, 1984.
[17]  Reish. S, Shafirir. J., Nonexpansive iterations in hyperbolic spaces, Nonlinear Anal. 15 (1990) 537-558.
[18]  Suzuk.T., Fixed point theorems and convergence theorems for some generalized nonexpansive mappings, J. Math. Anal. Appl. 340 (2008) 1088-1095.
[19]  Lim. T.C., Remarks on some fixed point theorems, Proc. Amer. Math. Soc. 60 (1976) 179-182.
[20]  Chidume. C.E, Okpala. M.E., Fixed point iteration for acountable family of multivalued strictly pseudocontractive-type mappings, Springer Plus. 2015 (2015).
[21]  Chidume.C.E, Zegeye.H and Shahzad.N., Convergence theorems for a Common fixed point of a finite family of nonself nonexpansive mappings, Fixed Point Theory Appl. 233-241 (2005) 233-241.
[22]  Zegeye.H, Shahzad.N., An algorithm for a common fixed point of a family of pseudo contractive mappings, Fixed Point Theory Appl. 234 (2013) 234.
[23]  Colao.V, Marino.G., Krasnoselskii-Mann method for nonself mappings, Fixed Point Theory Appl. 39 (2015).
[24]  Guo, M; Li,X; Su.Y., on an open question of V. Colao and G. Marino presented in the paper “Krasnoselskii–Mann method for non-self mappings, Springer Plus. (2016).
[25]  Takele.M.H, Reddy.B.K., Fixed point theorems for approximating a common fixed point for a family of nonself, strictly pseudocontractive and inward mappings in real Hilbert spaces, Glob. J. Pure Appl. Math. 13 (2017) 3657-367.
[26]  Takele.M.H, Reddy.B.K., Iterative Method For Approximating a Common Fixed Point of Infinite Family of Strictly Pseudo Contractive Mappings in Real Hilbert Spaces, Int. J. Comput. Appl. Math. 12 (2017) 293-303.
[27]  Takele. M.H, Reddy. B.K., Approximation of common fixed point of finite family of nonself and nonexpansive mappings in Hilbert space, IJMMS. 13 (2017) 177-201.
[28]  Takele. M.H, Reddy. B.K., Approximation for a Common Fixed Point for Family of Multivalued Nonself Mappings, Am. J. Appl. Math. Stat. 5 (2017) 175-190.
[29]  Takele. M.H, Reddy. B.K., Convergence theorems for common fixed point of the family of nonself and nonexpansive mappings in real Banach spaces AAM: Special isuee No 4 (2019) 176-195.
[30]  Tufa.A.R, Zegeye. H., Mann and Ishikawa-Type Iterative Schemes for Approximating Fixed Points of Multi-valued Non-Self Mappings, Mediterr.J.Math. 6 (2016).
[31]  Bauschke. HH, Combettes. PL., A weak-to-strong convergence principle for Fejér-monotone methods in Hilbert spaces, Math. Oper. Res. 26 (2001) 248-26.
[32]  Nadler. S.B. JR., Multi-valued contraction mappings, Pac. J. Math. 30 (1969) 475-488.
[33]  Isiogugu.F.O, Osilike.M.O., Convergence theorems for new classes of multivalued hemi contractive-type mappings, Fixed Point Theory Appl. (2014).
[34]  Khan. AR., Ishikawa Iteration Process for Non-self and non-expansive Maps in Banach Spaces, Int. J. Appl. Math. 38 (2008) 3.
[35]  Chidume. C.E, Shahzad. N., Strong convergence of an implicit iteration process for a finite family of nonexpansive mappings, Nonlinear Anal. 65 (2005) 1149-1156.